Sur les intégrales irrégulières

H. Poincaré Paris

TBD mathscidoc:1701.33130

Acta Mathematica, 8, (1), 295-344, 1886.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:29:40 uploaded by actaadmin ] [ 123 downloads ] [ 0 comments ]
@inproceedings{h.1886sur,
  title={Sur les intégrales irrégulières},
  author={H. Poincaré},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202940409182839},
  booktitle={Acta Mathematica},
  volume={8},
  number={1},
  pages={295-344},
  year={1886},
}
H. Poincaré. Sur les intégrales irrégulières. 1886. Vol. 8. In Acta Mathematica. pp.295-344. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108202940409182839.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved